# SDR 99UAL900547

- Difficulty date: October 22, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N614UA
- Make and model: Boeing 767222
- Aircraft serial: 21875
- Aircraft time: 61,098 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 3411 · Pitot/Static System
- Part: Hose
- Part number: 4107311
- Condition: Split
- Location: Pitot System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CHRONIC PITOT-STATIC SYSTEM FAULTS.  ALTIMETERS SPLIT.  SPLIT IN INDICATIONS BECOME MORE APPARENT WITH INCREASING AIRSPEED AND ALTITUDE.  *S/D*  LEAKAGE ON THE PILOT STATIC SYSTEM.  REPLACED SEVERAL COMPONENTS DURING PROCESS OF TROUBLESHOOTING, INCLUDING:  PITOT PROBE, ALTIMETER, AOA SENSOR , LT UPR PITOT PROBE FLEX HOSE.  PRESSURIZED THE ACFT WITH 6.0 DP AND TESTED PITOT/STATIC SYSTEM TO 40K FT.  SYSTEM LEAKAGE WITHIN LIMITS PER MM.  TEST FLIGHT AT 37K FT FOR ALTIMETER VERIFICATION, OBTAINED READINGS:  CAPT 37000 FT, FIRST OFFICER 37050 FT, WITHIN LIMITS.
